AAAAAA

   
Results: 1-9 |
Results: 9

Authors: Kirkland, SJ Neumann, M Xu, JH
Citation: Sj. Kirkland et al., A divide and conquer approach to computing the mean first passage matrix for Markov chains via Perron complement reductions, NUM LIN ALG, 8(5), 2001, pp. 287-295

Authors: Bapat, RB Kirkland, SJ Pati, S Merris, R
Citation: Rb. Bapat et al., The perturbed Laplacian matrix of a graph, LINEAR MULT, 49(3), 2001, pp. 219-242

Authors: Kirkland, SJ Molitierno, JJ Neumann, M
Citation: Sj. Kirkland et al., The sharpness of a lower bound on the algebraic connectivity for maximal graphs, LINEAR MULT, 48(3), 2001, pp. 237-246

Authors: Gregory, DA Hershkowitz, D Kirkland, SJ
Citation: Da. Gregory et al., The spread of the spectrum of a graph, LIN ALG APP, 332, 2001, pp. 23-35

Authors: Kirkland, SJ Neumann, M
Citation: Sj. Kirkland et M. Neumann, Extremal first passage times for trees, LINEAR MULT, 48(1), 2000, pp. 21-33

Authors: Kirkland, SJ Neumann, M
Citation: Sj. Kirkland et M. Neumann, Regular Markov chains for which the transition matrix has large exponent, LIN ALG APP, 316(1-3), 2000, pp. 45-65

Authors: Eschenbach, C Hall, F Hemasinha, R Kirkland, SJ Li, ZS Shader, BL Stuart, JL Weaver, JR
Citation: C. Eschenbach et al., On almost regular tournament matrices, LIN ALG APP, 306(1-3), 2000, pp. 103-121

Authors: Kirkland, SJ Neumann, M
Citation: Sj. Kirkland et M. Neumann, Cutpoint decoupling and first passage times for random walks on graphs, SIAM J MATR, 20(4), 1999, pp. 860-870

Authors: Kirkland, SJ Neumann, M
Citation: Sj. Kirkland et M. Neumann, On group inverses of M-matrices with uniform diagonal entries, LIN ALG APP, 296(1-3), 1999, pp. 153-170
Risultati: 1-9 |